# SDR AUS20020983

- Difficulty date: June 27, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Faulty
- Location: Propeller Contro
- Component: Propeller Contro, Rotol, R3544123F13
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) N2 ENGINE PROPELLER AUTOCOARSEN. CAUSED BY INCORRECT SELECTION OF PROPELLER CONTROLS.
